🚚 Free Worldwide Shipping on All Orders!Shop Now
Kids' Pain and Fever, Ages 2-11
HomeStore

Kids' Pain and Fever, Ages 2-11

Kids' Pain and Fever, Ages 2-11

Select Flavor
From $6.38
Kids' Pain and Fever, Ages 2-11
$6.38

The Story

Genexa Kids’ Pain & Fever is real medicine, made clean - providing temporary relief from a range of cold and flu symptoms, including minor aches and pains, headache and sore throat.

This oral suspension has the same active ingredient you need (acetaminophen), but without the artificial ones you don’t (dyes, common allergens, parabens).

We only use ingredients people deserve to make the first gluten-free, non-GMO, certified vegan medicines to help your little ones feel better.

*Note: These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease. Consult your physician before adding a dietary supplement to your diet.

Kids' Pain and Fever, Ages 2-11 - Image 2

Details & Craftsmanship

Every detail has been carefully considered to bring you the perfect product.

Kids' Pain and Fever, Ages 2-11 - Image 3

Details & Craftsmanship

Every detail has been carefully considered to bring you the perfect product.

Kids' Pain and Fever, Ages 2-11 - Image 4

Details & Craftsmanship

Every detail has been carefully considered to bring you the perfect product.

Kids' Pain and Fever, Ages 2-11 - Image 5

Details & Craftsmanship

Every detail has been carefully considered to bring you the perfect product.

Kids' Pain and Fever, Ages 2-11 - Image 6

Details & Craftsmanship

Every detail has been carefully considered to bring you the perfect product.

Kids' Pain and Fever, Ages 2-11 - Image 7

Details & Craftsmanship

Every detail has been carefully considered to bring you the perfect product.

Kids' Pain and Fever, Ages 2-11 - Image 8

Details & Craftsmanship

Every detail has been carefully considered to bring you the perfect product.

Kids' Pain and Fever, Ages 2-11 - Image 9

Details & Craftsmanship

Every detail has been carefully considered to bring you the perfect product.

Kids' Pain and Fever, Ages 2-11 - Image 10

Details & Craftsmanship

Every detail has been carefully considered to bring you the perfect product.

Kids' Pain and Fever, Ages 2-11 - Image 11

Details & Craftsmanship

Every detail has been carefully considered to bring you the perfect product.

Kids' Pain and Fever, Ages 2-11 - Image 12

Details & Craftsmanship

Every detail has been carefully considered to bring you the perfect product.

Kids' Pain and Fever, Ages 2-11 - Image 13

Details & Craftsmanship

Every detail has been carefully considered to bring you the perfect product.

Kids' Pain and Fever, Ages 2-11 - Image 14

Details & Craftsmanship

Every detail has been carefully considered to bring you the perfect product.

Kids' Pain and Fever, Ages 2-11 - Image 15

Details & Craftsmanship

Every detail has been carefully considered to bring you the perfect product.

Kids' Pain and Fever, Ages 2-11 - Image 16

Details & Craftsmanship

Every detail has been carefully considered to bring you the perfect product.

Kids' Pain and Fever, Ages 2-11 - Image 17

Details & Craftsmanship

Every detail has been carefully considered to bring you the perfect product.

Description

Genexa Kids’ Pain & Fever is real medicine, made clean - providing temporary relief from a range of cold and flu symptoms, including minor aches and pains, headache and sore throat.

This oral suspension has the same active ingredient you need (acetaminophen), but without the artificial ones you don’t (dyes, common allergens, parabens).

We only use ingredients people deserve to make the first gluten-free, non-GMO, certified vegan medicines to help your little ones feel better.

*Note: These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease. Consult your physician before adding a dietary supplement to your diet.

Kids' Pain and Fever, Ages 2-11 | Grove Collaborative